# SDR ASOA2014111311643

- Difficulty date: October 19, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,649 hours, 11,196 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ANGLE MOUNT CORRODED.  REMOVED MOUNTING ANGLE AND LOWER SILL ANGLE IAW SRM 51-42-06-001-001-A01.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  ASSEMBLED NEW MOUNTING ANGLE AND EXISTING LOWER SILL ANGLE IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31996.  INSTALLED MOUNTING ANGLE AND SILL ANDLE ASSY AT SERVICE DOOR IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31996.
